Jump to content
Important Survey - Please Participate ×

Not sure if klonopin or sinus symptom


[Re...]

Recommended Posts

I woke up this morning and my head felt really woozy feeling.Ive only cut just a tiny chip of klonopin. My head has been hurting in the back and feel very tired. My head was feeling so bad that I took a regular dose for morning and took my tapered dose at 1:00. I usually take tapered dose in morn. I wanted to see if it would clear up. I have an immune deficiency and get sinus infections.Dont know which was causing it.This was my7th day of tapering.i take 0.5  and cut in half and then another half and leave the half of that out if that makes sense. All in all I take this minus half of half portion in morn. At 9:00 and 0.5 at 1:00 and 0.5 at 9:00. Could just cutting out this little piece make my head feel like this?
Link to comment
Share on other sites

I'm thinking yes.  I had burning sinus on and off for months as I got down lower on my taper.  I have heard others say that they had dryness and or burning in the nasal and mouth area.  At one point, I used Palma Christi or caster oil inside my nose to ease it. 

 

I know that each time I have cut my dose, I have a reaction.  It boggles my mind that the body would know what a tiny cut is.  But it did in my case.  Good luck - I hope others chime in.

Link to comment
Share on other sites

Hey Redbird!  Good question.  You are so far along on your road.  Congratulations!    Sometimes the hardest climb is at the lower end.  We are all different.  You obviously have grit or you wouldn't have made it this far.   

 

Your symptoms may be withdrawal related or not.  That is the tricky part.  Do you have a medical support person with experience that you could check in with?  Not all symptoms are withdrawal.  Is there any way you can hold until things get more bearable/knowable?

 

I failed my first two tapers because I cut too fast.  I ended up in emergency in a psychosis both times.  So this time I am going super slow.  Your symptoms described sound very familiar to me.  I hope others chime in.   

 

 

 

     

Link to comment
Share on other sites

Thank you Janice! I’m going to see how I feel tomorrow.I might call my Family doc to see if I need antibiotics. I didn’t have these feelings with my other tapers.
Link to comment
Share on other sites

×
×
  • Create New...